# SDR DL777091515

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 43,598 hours, 5,901 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1297
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 16,900 hours, 7,846 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CHANGE.  REMOVED AND REPLACED APU S/N ON P1314.  IN FLT START REQUESTED.
